# SDR SWIA200718827

- Difficulty date: October 25, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 10,274 hours, 8,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5947 - RIGHT INBOARD FLAP AND STANG FAIRING IS DAMAGED FROM TIRE BLOW OUT.  REPLACED RIGHT INBOARD FLAP AND STANG FAIRING WITH SERVICEABLE UNITS IAW MM 27-54-01 AND 52-52-08, PN 601R14002-2, SN/OFF SB/RJ/903.
